# SDR 98ZZZX3664

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Shaft
- Part number: 6013701413
- Condition: Damaged
- Location: Lt/Rt Nacelle
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL/INSTALLATION OF LT AND RT ENGINES, NOTED THAT AFT MOUNT SHAFTS AND AFT MOUNT FITTINGS FOR BOTH LT AND RT SIDES HAD CIRCUMFERENTIAL SCORING FROM COMING IN CONTACT WITH ONE ANOTHER.  THE SHAFT AND FITTING ARE NOT TO COME IN CONTACT WITH EACH OTHER IAW MM PRACTICES.  THE PROBLEM OCCURS BECAUSE THE SHAFT AND FITTINGS ARE NOT SOLD TOGETHER AS A PRE-MATCHED SET.
